# SDR DXTA200500605

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 4,416 hours, 3,042 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 991106
- Condition: Disintegrated
- Location: Cabin Cooling
- Part time: 1,776 hours, 1,042 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DESCENDING FROM FL 410, LOAD POP HEARD FROM REAR OF AIRPLANE AND SMOKE SMELL FILLED THE COCKPIT.  PER CHECKLIST ISOLATED THE COCKPIT PAC AND THE SMOKE DISSIPATED.  TROUBLESHOT TO COCKPIT ACM TURBINE (COMING APART).  REMOVED & REPLACED COCKPIT ACM IAW CE 750 MM 21-51-00.  OPERATIONAL CHECKS GOOD.
